# SDR ASOA20120914104V

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 26,853 hours, 15,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  LIGHT WAS OUT ON GALLEY DOOR EMERGENCY EXIT SIGN.  MX PERFORMED OPS CHECK ON GALLEY DOOR EMERGENCY EXIT SIGN, OPS CHECK GOOD IAW AMM 33-50-00.  NO FURTHER MX REQUIRED.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
